# SDR WWMA9800059

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAIL TO STAY ON.  REPLACED EMERGENCY BATTERY POWER PACK 20LN.
